MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 60/28; DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 60/28; DOUBLE MOBILITY LINER
Catalog Number 01.26.2860MHC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 24 september 2018.Lot 178299: (b)(4) items manufactured and released on 21 march 2018.Expiration date: 2023-03-06 no anomalies found related to the problem.To date,(b)(4) items of the same lot have been already sold without any similar reported event.Instrument used reference 01.10.10.004, head impactor, lot unknown.
 
Event or Problem Description
During head/liner impaction a dimple was generated on the liner.The surgeon swapped the head and liner.The surgery was completed successfully with 5 minutes of delay.

Brand Name
VERSAFITCUP DM DOUBLE MOBILITY HC LINER Ø 60/28
Common Device Name
DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7914098
Report Number3005180920-2018-00724
Device Sequence Number1526479
Product Code MEH
UDI-Device Identifier07630030807473
UDI-Public07630030807473
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2023
Device Catalogue Number01.26.2860MHC
Device Lot Number178299
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR